# SDR N6WA2025091501

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 48,129 hours, 38,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SILL BETWEEN FS280.00 AND FS319.70.   REMOVED AND REPLACED RH SILL BETWEEN FS280.00-FS319.70 IAW CRJ SRM 51-42-06
